Mathematical Research Letters

Newest issue

Volume 24 (2017)

Number 4

Contents

Sur les automorphismes bornés de corps munis d’opérateurs

Thomas Blossier, Charlotte Hardouin, and Amador Martin-Pizarro

pp. 955-978

Schatten classes and traces on compact groups

Julio Delgado and Michael Ruzhansky

pp. 979-1003

On the canonical divisor of smooth toroidal compactifications

Gabriele Di Cerbo and Luca F. Di Cerbo

pp. 1005-1022

Free divisors and rational cuspidal plane curves

Alexandru Dimca and Gabriel Sticlaru

pp. 1023-1042

Spherical varieties with the $A_k$-property

Giuliano Gagliardi

pp. 1043-1065

On the minimal degree of definition of $p$-primary torsion subgroups of elliptic curves

Enrique González-Jiménez and Álvaro Lozano-Robledo

pp. 1067-1096

Perverse Nori motives

Florian Ivorra

pp. 1097-1131

The asymptotic density of Wecken maps on surfaces with boundary

Seung Won Kim and P. Christopher Staecker

pp. 1133-1145

A module structure and a vanishing theorem for cycles with modulus

Amalendu Krishna and Jinhyun Park

pp. 1147-1176